Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suggest treatment for shaking and palpitaions after injecting insulin

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 873 Questions
I am not diabetic and have injected insulin. I am now shaking and my heart is racing. What should I do
Posted Wed, 26 Feb 2014 in General Health
Answered by Dr. Vaddadi Suresh 35 minutes later
Brief Answer: Take plenty of sugar with water or glucose water Detailed Answer: Hi, this is urgent. Take plenty of sugar with water or glucose water, keep on doing it for 6 hours until the insulin is excreted out. Rush to ER and take help. please post what is the type of insulin you injected for better understanding. please post periodically how you are feeling. We are here to serve you. All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor